# SDR SWAA2021073098234

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 62,861 hours, 36,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1ABC EMERGENCY BULLNOSE LIGHT INOP ; / [01] R/R LAMP HOUSING ASSY. BATTERY AND CHARGER. OPS CHECK GOOD. PER AMM 33-51-01.
